Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drop in cd4 count and %
Jun 1, 2008

I started Atripla at the end of February 2008 after my cd4 count dropped to 279 (31%); vl 15,000. First labs after 6 weeks (4/08) were cd4 605 (44%); vl 174. Second labs another 6 weeks later (5/08) were cd4 400 (33%); vl undetectable. Should i be concerned with this drop in cd4 count and percent/alter treatment course?

Response from Dr. Holodniy

Nope, I wouldn't change a thing. I think things are just bouncing around a bit as your immune system gets control of the virus.



Previous
VL fell and again rose
Next
Hair loss, dry skin, low libido, fatigue

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement